# SDR RAIA00703066

- Difficulty date: March 25, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 13,095 hours, 12,018 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Unknown
- Location: Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 7901 - ROA - FLIGHT ATTENDANT & PASSENGER REPORTED LARGE STREAM OF VAPOR FROM UNDER WING DURING CLIMBOUT.  TANK 2 INDICATION SHOWED GREATER LOSS OF FUEL THAN THE LEFT TANK.  MAINTENANCE FUELED AIRCRAFT WITH 11290 LBS  AND INSPECTED NO LEAKS NOTED.
